This question is for anyone who has had Botox injections for migraines: I have heard that Botox can migrate to other areas, away from the injection site. Has anyone experienced this, and to what area(s) did the Botox migrate? I am concerned that the injection given at the hairline could migrate down towards my eyes and give me droopy eyebrows or droopy eyelids.
No responses have yet been posted. Add your response to this question.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have severe migraines that seemed to get worse after Botox injections in my forehead,right side of
Posted 16 Nov 2009 • 2 answers
Posted 2 Aug 2013 • 5 answers
Posted 30 Aug 2014 • 3 answers
Posted 28 Feb 2016 • 1 answer
Posted 15 days ago • 2 answers